# SDR GUUA93852040511A

- Difficulty date: April 5, 2011
- Submitted: April 8, 2011
- Operation: Air carrier
- Aircraft: N81538
- Make and model: Beech 1900D
- Aircraft serial: UE199
- Aircraft time: 30,361 hours, 36,305 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Part number: 129514059133
- Condition: Broken
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED MAIN CABIN DOOR UPPER RT CAM LOCK WILL NOT ROTATE.  DOOR WILL NOT OPEN OR LOCK PROPERLY.  REPLACED AIRSTAIR DOOR FWD UPPER AND LOWER CABLES. OPS CHECK GOOD.
